| Model Number |
BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 15th december 2025, it was reported by a distributor via email that for an ar-2324bcctt, suture anchor, biocomposite swivelock® c vented 4.75 x 19.1 mm, with tigertape® loop suture (white/black), the swivelock screw was broken during insertion into humerus.This was detected during use in an elbow lucl procedure on (b)(6) 2025.The procedure was completed successfully as an additional swivelock was used.Ar-1678-01, ar-1678-02, ar-2324ptb were used for hole preparation.Bone density test was not performed.No fragment was left inside the patient.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a user error, including improper bone preparation and/or improper surgical technique associated with the device.The complaint allegation was confirmed based on an evaluation of the customer-provided image, which showed the anchor broken at the distal end.